# SDR RAIA00511032

- Difficulty date: November 23, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 11,246 hours, 9,780 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8000 - IAD - LANDING GEAR AIR/GROUND FAULT.  MAINTENANCE REMOVED AND REPLACED THE DOWNLOCK PROXIMITY SWITCH AND CONNECTOR.
